Calculus of Variations and Geometric Measure Theory

A. Bonfiglioli - E. Lanconelli - V. Magnani - M. Scienza

H-convex distributions in stratified groups

created by magnani on 11 Jan 2012
modified on 18 Jan 2014


Published Paper

Inserted: 11 jan 2012
Last Updated: 18 jan 2014

Journal: Proc. Amer. Math. Soc.
Volume: 141
Number: 10
Pages: 3633-3638
Year: 2013


We extend Dudley’s characterization of convex functions to the framework of h-convex distributions on stratified groups. Precisely, we prove that every distribution with nonnegative horizontal Hessian is defined by an h-convex function.

Tags: GeMeThNES
Keywords: distributions, convexity, stratified groups